# SDR 07FDEA01615

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD MISDRILLED HOLES HOLES ON CORNER FITTING C 23, 24, 25 LT.  REPAIR PERFORMED BY REPLACEMENT OF PART  A537-73644-204 (2) AND A537-73644-208 IAW SRM 51-72-10.
